Jump to content
Important Survey - Please Participate ×

New to bb


[Sw...]

Recommended Posts

I was on Xanax for 6 years and Klonopin for 24 years when I developed tolerance withdrawal and ended in the hospital twice with psychosis and i have been off Benzos for 6 months. Have cognitive issues, memory problems and tinnitus at present. Doing cognitive rehab and psychotherapy.
Link to comment
Share on other sites

Welcome to BB! I'm so sorry for what you are going through. Know that your symptoms are normal in benzo recovery. Congratulations on being free for 6 months. That's quite an accomplishment!

 

You may find helpful our boards "post withdrawal recovery support" to post on, as well as " success stories" for inspiration.

 

So glad you found us!

Link to comment
Share on other sites

Hi Swan44,

 

Welcome to BenzoBuddies!  Congratulations on 6 months off of benzos!  I'm sorry you're experiencing difficult withdrawal symptoms.  It can be very rough and many of us relate to those symptoms.  I'm glad you've joined the forum.  You'll find good information here and also receive support and encouragement from others who understand what you're going through.

It's good to know you're getting support with cognitive rehab and psychotherapy.  You'll learn about other tools you can add to your toolkit to help cope with symptoms.

 

Take your time and explore the site.  Here's a link to Post-withdrawal Recovery Support

 

The Ashton Manual is an excellent resource written by a leading expert on benzo withdrawal, Dr. Heather Ashton.

 

Other members who want to reply to your posts find it helpful to know where you are in the process, so here’s how to add your benzo info automatically to your posts: go to Profile, then Forum Profile, write your info (which benzo, dose, taper history) in the text box and save. Thanks! Let us know if you need help with this. 

 

We're glad you found us!

Brighterday  :)

 

Link to comment
Share on other sites

I’ve had a hard time convincing doctors that you can be in withdrawal while taking a Benzo. It clearly happened to me when after 30 years of benzos they lost their effect and even after going up to the maximum dose I went into full withdrawal and ended up in the hospital. I’ve read that this is tolerance withdrawal. Ruined my life and now trying to recover off benzos 6 months.
Link to comment
Share on other sites

You're absolutely right Swan44, when in tolerance you can suffer just as much as withdrawing from it, I'm so sorry you've had to suffer with symptoms as well as the lack of validation.
Link to comment
Share on other sites

×
×
  • Create New...